MAUDE Adverse Event Report: K2M, INC. MESA 2 DEFORMITY UNIPLANAR SCREW; SIZE Ø6.5X45 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

K2M, INC. MESA 2 DEFORMITY UNIPLANAR SCREW; SIZE Ø6.5X45 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 6201-36545
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a mesa uniplanar screw migrated post-operatively and that the patient developed an "unbalanced condition".The patient was revised.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
No new information.

Brand Name
MESA 2 DEFORMITY UNIPLANAR SCREW; SIZE Ø6.5X45 MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key23166657
Report Number3004774118-2025-00147
Device Sequence Number9629767
Product Code NKB
UDI-Device Identifier10888857169197
UDI-Public(01)10888857169197(11)190121(10)HUEV
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K143334
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6201-36545
Device Lot NumberHUEV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date12/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown